Delayed period after taking plan b

Common Questions and Answers about Delayed period after taking plan b

period

1354136 tn?1331878917 Hello board, I was just wondering when is the earliest I can take a pregnancy test after taking Plan B? My period is due to arrive on Nov. 28th, and I took Plan B on Nov. 9. When is the soonest I can take a test? Do I wait til I miss my period or is there a certain amount of time? Thanks!
Avatar f tn The site also says that if you are more than a week late, or have not had a period within 3 weeks of taking plan b that you could be pregnant. They are also very clear about the effectiveness in women who are overweight. They warn that plan B is less effective in women that weigh 165+ lbs. and is NOT effective in women weighing 176+ lbs. If your weight is above 165 lbs there is a chance that the medication might not have been able to work for you.
Avatar n tn However, I really don't feel that telling me nothing is wrong with me will help because I can't stop worrying even though I know there's nothing wrong (like being pregnant, for example, after having done nothing that could get me pregnant, taking plan b, getting my period and having 2 negative pregnancy tests I am still terrified that I am pregnant).
Avatar f tn As you've read from previous answers here, taking a plan b pill will mess up your period cycle for a month or 2. There's nothing wrong and no reason to get so worried. It's to be expected that your cycle will be thrown off. Read the package insert that came with the pills because it will tell you that also.
Avatar f tn Hi I had unprotected sex a month ago. Took plan b 9hours later and got my period five days after. I'm waiting for my second period but I'm very nervous and I know its going to be delayed. However I feel bubbles in my stomach constantly and idk if its nerves or if I could actually be pregnant:( What do you all think?
Avatar f tn You may have your menstrual irregularities after taking it. Few women may have early or delayed periods after taking it. Wait for your periods. If your periods are delayed by more than a week take up pregnancy test. I sincerely hope it helps. Take care and regards!
Avatar f tn 30 pm, putting me at 69 hrs post sex. I'm not sure if the pill is working or not. I havent really had any symptoms. Its been 10 days since i took the pill. Hopefully my cycle starts soon though... Anyone gotten pregnant off the pill even with taking it within 72hrs? I don't know when to expect my next cycle as I'm sure its thrown off now. Thanks.
Avatar f tn days 5 to 11 says is fertile and the ovulation date was the 11...I had sex on the 10 and took the plan b pill 11...when should I get my period if I took the pill???
Avatar f tn It reduces the risk of pregnancy by almost 95% when taken within the first 24 hours after unprotected intercourse and by 61% when taken between 48-72 hours. Plan B is known to cause irregular bleeding or spotting after taking it. It can either delay your periods or prepone them. While you’re waiting for your next period it is advisable to abstain from having intercourse or make sure you use a contraceptive. If your periods are delayed by two weeks or more take up pregnancy test.
Avatar f tn I once had to wait 8 or 9 days for my period after taking plan b. Two other times i got my period 2 to 5 days after taking it.
Avatar f tn I have taken plan B levonorgestrel 3 weeks ago. I had a heavy bleeding 3 days after I took it and it lasted only 2 days. My last period started on 18 february so in my natural cycle I would have my period today again 19 march. I don´t feel the sympthoms of getting my period soon so i guess it´s delayed due to plan B. Did my cycle started again on 1 march, when I had my bleeding for 2 days?
Avatar m tn I have no symptoms of pregnancy whatsoever, so I am really confused. I have also had bad anxiety these past months too on top of taking plan b so that's what I am more leaning towards being the cause. Right now I am starting to get crampy like I am about to start or ovulate so I'm waiting to see if anything happens and gives me direction on what's going on. I just need other's opinions on what I should do. Thank you.
Avatar f tn Now the spotting has gone away and there have been no signs of my actual period. I'm just wondering if this is a normal result after taking the Plan B emergency contraceptive and if this has happened to anyone else in the past... I don't know if my period is late because of the pill or because of pregnancy and it's really starting to scare and stress me out. I know that one day late is a little early to be worrying but my period is usually very punctual.
Avatar f tn Now the spotting has gone away and there have been no signs of my actual period. I'm just wondering if this is a normal result after taking the Plan B emergency contraceptive and if this has happened to anyone else in the past... I don't know if my period is late because of the pill or because of pregnancy and it's really starting to scare and stress me out. I know that one day late is a little early to be worrying but my period is usually very punctual.
Avatar f tn Yes, plan b can cause unexpected bleeding or delay the next period. You might wanted to google "plan b delayed period" and read through the stories. The official word from the manufacturer is that it can delay it a little and cause some spotting, but the word from users is that they experience MUCH more variability/much later periods/much more bleeding than the manufacturer says. Best wishes.
Avatar f tn I also took Plan B after having sex where the condom broke. It didn't work for me either, I'm now 15 weeks. It's worked for me in the past and I've never spotted or had my period come on after taking it. You could try taking a test now, like First Response or any of the ones that can detect the pregnancy hormone up to 5 days before your period is due. If it's negative I'd wait a week and test again just to be sure. Good luck.
Avatar n tn a change in menstrual periods is an important side effect of Plan B pill. With Plan B, the periods should be delayed. The periods should come within 7 days of the expected date. If the periods are delayed by more than 7 days, then please ask your girlfriend to consult her doctor and get serum HCG done. I hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional doubts. Kind regards.
Avatar f tn The chances of pregnancy after taking the pill within 30 hours are less than 15%. These are common symptoms after taking the pill and the periods may tend to be early or delayed after taking the pill. Nevertheless to be on the safer side you may run a pregnancy test about 3 weeks after the alleged episode. Hope this helps. Take care!
Avatar f tn Definitely a result of taking Plan B. It can make you skip several months, spot randomly, have all sort of symptoms. I would say you can exclude the possibility of being pregnant.
Avatar n tn I've taken the plan b before and I never had bleeding . It sounds like implantation bleeding but then I can be wrong because everyone is different . When I was pregnant with my daughter I had implantation bleeding and it was just as u described it but like I said I can be wrong. One of my friends did bleed after plan b and they told her it could be that she would of gotten pregnant if it wasn't for the plan b but not sure if that's just a saying about plan b .
Avatar f tn I took plan B a week ago and started spotting last night. This morning when I sat down to pee a bunch of blood came out of me. Does this mean I was pregnant or I terminated a fertile egg that was about to implant. I've never bleed from taking plan B before... Not that I've taken it much, but over the 31 yrs I've probably taken it 2 other times and never had bleeding. What is this from??? Help!
Avatar n tn It's a high dose of hormones into your body, similar to overdosing on BC (which is basically what it is) It can cause any 'symptoms' similar to those of pregnancy. However Plan B isn't an all safe thing you can use. It doesn't cover multiple episodes, just the most recent. It works to prevent ovulation, or if that has occurred with fertilization, to keep the egg from implanting. It's a very foolish gamble to take, especially if you're not looking to be pregnant.
Avatar n tn this is quite common after taking Plan B. Plan B is a hefty dose of hormones (how they prevent conception from happening) and those excess hormones will affect your cycle for up to 3 or more months after taking it. So, I'd guess it is that.
Avatar m tn My breasts are sore, stomach cramping, occasional nausea once a day, today I noticed a very small amount of brown dead blood after wiping which is supposed to be normal after taking the Plan B pill. I took the pill 7 hours after sex. It has now been 6 days since I took Plan B and still feeling these weird symptoms. Do you think I am freaking out for no reason? The Plan B pill is so hard on my body.
Avatar m tn And I just spotted brown blood on my underwear and I am having mild cramp...... (About 6 days after taking Plan-B pill). I am so scared that this will be a symptom of implantation bleed, and I don't know what to do with this.... I know this is little early to see any symptoms but still I feel like today is 14th days from my period start..... and I feel like 2 weeks are usually enough to see some symptoms like implantation bleed? Please give me any answers to my problem... thanks.
Avatar f tn my period is due next week around the 13th but its been irregular lately so it may come later. is it possible to ovulate again after taking plan b during ovulation?